# SDR ASAA1159248

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,832 hours, 5,293 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5715
- Condition: Inoperative
- Location: E&E Bay
- Part time: 16,832 hours, 5,293 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT CAME ON AT TOUCHDOWN.  ACCOMP FIM 24 31 TASK 829 BAT CHARGER INOP MSG ON P5 13 MODULE.  REPLACED BATT CHARGER M5 REF MM 24 31 21.  FAILED OPS CHECK.  FOUND EVIDENCE OF OVERCHARGING ON MAIN BATT.  VERIFIED WIRING IS GOOD REPLACED MAIN BATTERY REF MM 24 31 11.  BATTERY AND CHARGER INSTALLED TESTS NORMAL REF MM 24 31 11 AND MM 24 31 21.
